# SDR SWAA2025050553993

- Difficulty date: March 28, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2025-232235<[01] REPLACED TIE CLIP AND FASTENERS LOCATED AT BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 141A1110 SHEET 18 REV- AND DWG 141A8380 SHEET 21 REV-. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] RII CERTIFIED CORRECTIVE ACTION
